# SDR UIEA2018031500414

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE AT UPPER CAP OF MAIN DECK FLOORBEAM AT BS 860, BL 0.  REPAIRED IAW EI T2018A53M-936, REV 1, AND SRM 53-00-51-2R-3, REPAIR 3, REV 82.  CHECKED NORMAL.
